Skip to Main content Skip to Navigation


...
hal-01287013v1  Journal articles
Olivier BokanowskiAthena PicarelliHasnaa Zidani. State-constrained stochastic optimal control problems via reachability approach
SIAM Journal on Control and Optimization, Society for Industrial and Applied Mathematics, 2016, 54 (5), pp.2568-2593. ⟨10.1137/15M1023737⟩
hal-01254063v1  Journal articles
Eduardo CasasJean-Pierre RaymondHasnaa Zidani. Pontryagin's Principle For Local Solutions of Control Problems with Mixed Control-State Constraints
SIAM Journal on Control and Optimization, Society for Industrial and Applied Mathematics, 2000, 39 (4), pp.1182-1203. ⟨10.1137/S0363012998345627⟩
hal-01254047v1  Journal articles
Jean-Pierre RaymondHasnaa Zidani. Pontryagin's Principle for Time-Optimal Problems
Journal of Optimization Theory and Applications, Springer Verlag, 1999, 101 (2), pp.375-402. ⟨10.1023/A:1021793611520⟩
hal-01254040v1  Journal articles
Jean-Pierre RaymondHasnaa Zidani. Pontryagin's principle for state-constrained control problems governed by parabolic equations with unbounded controls
SIAM Journal on Control and Optimization, Society for Industrial and Applied Mathematics, 1998, 36 (3), pp.1853-1879. ⟨10.1137/S0363012996302470⟩
...
inria-00465660v1  Journal articles
J. Frederic Bonnans. Lipschitz solutions of optimal control problems with state constraints of arbitrary order
Mathematics and its Applications: Annals of the Academy of Romanian Scientists, Academy of Romanian Scientists Publishing House, 2010, 2 (1), pp.78-98
...
inria-00577604v1  Journal articles
J. Frédéric BonnansNikolai Osmolovskii. Characterization of a local quadratic growth of the Hamiltonian for control constrained optimal control problems
Dynamics of Continuous, Discrete and Impulsive Systems, University of Waterloo, Ontario, Canada, 2012, 19 (1-2), pp.1-16
...
hal-00825273v1  Journal articles
J. Frederic BonnansXavier DupuisLaurent Pfeiffer. Second-order necessary conditions in Pontryagin form for optimal control problems
SIAM Journal on Control and Optimization, Society for Industrial and Applied Mathematics, 2014, 52 (6), pp.3887-3916. ⟨10.1137/130923452⟩
...
inria-00605128v3  Journal articles
Maria Soledad AronnaJ. Frederic BonnansAndrei V. DmitrukPablo Lotito. Quadratic conditions for bang-singular extremals
Numerical Algebra, Control and Optimization, American Institute for Mathematical Sciences, 2012, A special issue dedicated to Professor Helmut Maurer on the occasion of his 65th. birthday, 2 (3), pp.511-546. ⟨10.3934/naco.2012.2.511⟩
...
inria-00348854v1  Journal articles
J. Frederic BonnansPascal Jaisson. Optimal control of a parabolic equation with time-dependent state constraints
SIAM Journal on Control and Optimization, Society for Industrial and Applied Mathematics, 2010, 48 (7), pp.4550-4571
...
hal-00653337v3  Journal articles
Albert AltaroviciOlivier BokanowskiHasnaa Zidani. A general Hamilton-Jacobi framework for nonlinear state-constrained control problems
ESAIM: Control, Optimisation and Calculus of Variations, EDP Sciences, 2013, 19 (2), pp.337--357. ⟨10.1051/cocv/2012011⟩
...
tel-01128691v2  Theses
Cristopher Hermosilla. Optimal control problems on well-structured domains and stratified feedback controls
Optimization and Control [math.OC]. ENSTA ParisTech, 2015. English
...
hal-01093229v2  Journal articles
Joseph Frederic BonnansAdriano Festa. Error estimates for the Euler discretization of an optimal control problem with first-order state constraints
SIAM Journal on Numerical Analysis, Society for Industrial and Applied Mathematics, 2017, 55 (2), pp.445--471
...
hal-00653671v2  Journal articles
Nicolas ForcadelZhiping RaoHasnaa Zidani. State-constrained Optimal Control Problems of Impulsive Differential Equations
Applied Mathematics and Optimization, Springer Verlag (Germany), 2013, 68, pp.1--19. ⟨10.1007/s00245-013-9193-5⟩
...
hal-00415953v2  Journal articles
Olivier BokanowskiNicolas ForcadelHasnaa Zidani. Deterministic state constrained optimal control problems without controllability assumptions
ESAIM: Control, Optimisation and Calculus of Variations, EDP Sciences, 2011, 17 (4), pp. 995-1015. ⟨10.1051/cocv/2010030⟩
hal-01383266v1  Journal articles
Axel Kröner. Semi-smooth Newton methods for optimal control of the dynamical Lamé system with control constraints.
Numerical Functional Analysis and Optimization, Taylor & Francis, 2013